Sign in
Universal Monos in Partial Morphism Categories
Journal article   Peer reviewed

Universal Monos in Partial Morphism Categories

S. N Hosseini and M. V Mielke
Applied categorical structures, Vol.17(5), pp.435-444
2009-10

Metrics

InCites Highlights

These are selected metrics from InCites Benchmarking & Analytics tool, related to this output

Collaboration types
Domestic collaboration
International collaboration
Citation topics
9 Mathematics
9.280 Algebra & Topology
9.280.865 Fuzzy Topology
Web Of Science research areas
Mathematics
ESI research areas
Mathematics

UN Sustainable Development Goals (SDGs)

This output has contributed to the advancement of the following goals:

undefined

Source: InCites

Details